Please use this identifier to cite or link to this item:
Title: Accretion in magnetic cataclysmic variables
Authors: Hameury, JM
King, AR
Lasota, JP
King, AR
Lasota, JP
Ritter, H
First Published: Mar-1987
Citation: ASTROPHYSICS AND SPACE SCIENCE, 1987, 131 (1-2), pp. 583-590
DOI Link: 10.1007/BF00668141
ISSN: 0004-640X
eISSN: 1572-946X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.